Loop spaces of the Q-construction
Fundamenta Mathematicae, Tome 164 (2000) no. 1, pp. 71-95
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Giffen in [1], and Gillet-Grayson in [3], independently found a simplicial model for the loop space on Quillen's Q-construction. Their proofs work for exact categories. Here we generalise the results to the K-theory of triangulated categories. The old proofs do not generalise. Our new proof, aside from giving the generalised result, can also be viewed as an amusing new proof of the old theorems of Giffen and Gillet-Grayson.
@article{10_4064_fm_164_1_71_95,
author = {Amnon Neeman},
title = {Loop spaces of the {Q-construction}},
journal = {Fundamenta Mathematicae},
pages = {71--95},
year = {2000},
volume = {164},
number = {1},
doi = {10.4064/fm-164-1-71-95},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-164-1-71-95/}
}
Amnon Neeman. Loop spaces of the Q-construction. Fundamenta Mathematicae, Tome 164 (2000) no. 1, pp. 71-95. doi: 10.4064/fm-164-1-71-95
Cité par Sources :